Sold out

Product Info

What is it for

Night Nurse Cold Remedy has been specially formulated for night time use. It quickly relieves major cold and flu symptoms, helping you to get a good night’s sleep and to wake up feeling better.

Night Nurse Cold Remedy helps relieve:

  • Headaches
  • Sore throat pain
  • Shivers, aches and pains
  • Tickly cough
  • Runny nose

Dosage: For oral administration only.

  • Adults aged 16 years and over: Fill measure cup to 20 ml mark (four 5 ml spoonfuls). Take just before going to bed.
  • Not to be given to children under 16 years of age except on medical advice.
  • Only one dose should be taken per night.
  • Do not exceed the stated dose.
  • Maximum duration of continued use without medical advice: 7 days.
  • Elderly: The normal adult dose can be taken by the elderly.

Important Information

  • Other products containing paracetamol may be taken during the day but the total daily dose of paracetamol must not exceed 4000 mg (including this product) in any 24 hour period. Allow at least four hours between taking any paracetamol-containing product and this product.
  • Should not be used with other cough or cold medicines, or any other antihistamine containing products, including those used on the skin.
  • If symptoms persist, consult a doctor.

Contains

  • Each 20ml dose of oral solution contains: Paracetamol 1000.0 mg, Promethazine Hydrochloride 20.0 mg, Dextromethorphan Hydrochloride 15.0 mg

  • Other ingredients: Liquid glucose, ethanol (alcohol), Macrogol 300, Sodium citrate, Ascorbic acid, Disodium edentate, Sodium cyclamate, Acesulfame K, Medicated flavour oil, Quinoline yellow (E104), Patent blue V (E131), Purified water

Please read the enclosed leaflet before using this product

How To Use

Adults and adolescents 12 years and over: Take two tablets with water, then if necessary take one or two tables every 4 hours. Do not exceed 6 tablets in any 24-hour period.

Delivery Info

Republic Of Ireland: Order by 4pm for NEXT WORKING DAY DELIVERY.

What is it for

Night Nurse Cold Remedy has been specially formulated for night time use. It quickly relieves major cold and flu symptoms, helping you to get a good night’s sleep and to wake up feeling better.

Night Nurse Cold Remedy helps relieve:

  • Headaches
  • Sore throat pain
  • Shivers, aches and pains
  • Tickly cough
  • Runny nose

Dosage: For oral administration only.

  • Adults aged 16 years and over: Fill measure cup to 20 ml mark (four 5 ml spoonfuls). Take just before going to bed.
  • Not to be given to children under 16 years of age except on medical advice.
  • Only one dose should be taken per night.
  • Do not exceed the stated dose.
  • Maximum duration of continued use without medical advice: 7 days.
  • Elderly: The normal adult dose can be taken by the elderly.

Important Information

  • Other products containing paracetamol may be taken during the day but the total daily dose of paracetamol must not exceed 4000 mg (including this product) in any 24 hour period. Allow at least four hours between taking any paracetamol-containing product and this product.
  • Should not be used with other cough or cold medicines, or any other antihistamine containing products, including those used on the skin.
  • If symptoms persist, consult a doctor.

Contains

  • Each 20ml dose of oral solution contains: Paracetamol 1000.0 mg, Promethazine Hydrochloride 20.0 mg, Dextromethorphan Hydrochloride 15.0 mg

  • Other ingredients: Liquid glucose, ethanol (alcohol), Macrogol 300, Sodium citrate, Ascorbic acid, Disodium edentate, Sodium cyclamate, Acesulfame K, Medicated flavour oil, Quinoline yellow (E104), Patent blue V (E131), Purified water

Please read the enclosed leaflet before using this product.

 

Written by an anonymous user on

Customer Reviews
based on reviews
Write a Review
Write a Review
This is a required field
This is a required field
This is a required field
This is a required field
This is a required field
Cancel
Submit Review
There are no customer reviews yet.
Thank you for submitting your review. Once it is approved, your review will show up in the list of reviews.
Submitting your review failed. Please try again.
Close

To price your prescription simply fill in the form below, it only takes a minute!

Our pricing team are on hand to help you save.

Prefer to talk? Call us on 01 289 3270

?Check Your Prescription Price!